Vol 21, No 1 (2013)

Table of Contents

Articles

ORTHOGONALLY ADDITIVE AND ORTHOGONALLY QUADRATIC FUNCTIONAL EQUATION PDF
Jung Rye Lee, Sung Jin Lee, Choonkil Park 1-21
FINITE LOCAL RINGS OF ORDER ≤ 16 WITH NONZERO JACOBSON RADICAL PDF
Sang Bok Nam 23-28
A PROOF ON POWER-ARMENDARIZ RINGS PDF
Dong Hwa Kim, Sung Ju Ryu, Yeonsook Seo 29-34
CONTINUITY OF THE SPECTRUM ON (classA)* PDF
Jae Won Lee, In Ho Jeon 35-39
ON NILPOTENT POWER SERIES WITH NILPOTENT COEFFICIENTS PDF
Tai Keun Kwak, Yang Lee 41-53
THE PRIMITIVE BASES OF THE SIGNED CYCLIC GRAPHS PDF
Byeong Moon Kim, Byung Chul Song 55-62
SOME PROPERTIES OF EXTENDED ORDER ALGEBRAS PDF
Yong Chan Kim, Jung Mi Ko 63-73
CONTINUITY OF THE SPECTRUM ON A CLASS A(k) PDF
In Ho Jeon, In Hyoun Kim 75-80
BOUNDED WEAK SOLUTION FOR THE HAMILTONIAN SYSTEM PDF
Q-Heung Choi, Tacksun Jung 81-90
ON THE FIELD EQUATIONS IN g−ESX_n PDF
In Ho Hwang 91-100


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr